Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

An equiconvergence theorem for a class of eigenfunction expansions


Author: C. G. C. Pitts
Journal: Trans. Amer. Math. Soc. 189 (1974), 337-350
MSC: Primary 34B25
MathSciNet review: 0330609
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A recent result of Muckenhoupt concerning the convergence of the expansion of an arbitrary function in terms of the Hermite series of orthogonal polynomials is generalised to a class of orthogonal expansions which arise from an eigenfunction problem associated with a second-order linear differential equation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34B25

Retrieve articles in all journals with MSC: 34B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1974-0330609-4
PII: S 0002-9947(1974)0330609-4
Article copyright: © Copyright 1974 American Mathematical Society